Self-homotopy equivalences of Moore spaces depending on cohomotopy groups
J. Korean Math. Soc. 2019 Vol. 56, No. 5, 1371-1385
Published online September 1, 2019
Ho Won Choi, Kee Young Lee, Hyung Seok Oh
Korea University; Korea University; Korea University
Abstract : Given a topological space $X$ and a non-negative integer $k$, $\E_{k}^{\sharp}(X)$ is the set of all self-homotopy equivalences of $X$ that do not change maps from $X$ to an $t$-sphere $S^{t}$ homotopically by the composition for all $t \geq k$. This set is a subgroup of the self-homotopy equivalence group $\E(X)$. We find certain homotopic tools for computations of $\E_{k}^{\sharp}(X)$. Using these results, we determine $\E_{k}^{\sharp}(M(G,n))$ for $k\geq n$, where $M(G, n)$ is a Moore space type of $(G, n)$ for a finitely generated abelian group $G$.
Keywords : self-homotopy equivalence, cohomotopy group, Moore space, co-Moore space
MSC numbers : Primary 55P10, 55Q05, 55Q55
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd